| Model Number |
3219 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain patient¿s weight.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that patient experienced ineffective therapy.As a result, surgical intervention was undertaken wherein new lead was implanted to address the issue.Effective therapy was restored post operatively.
Event or Problem Description
It was reported that patient experienced ineffective therapy.As a result, surgical intervention was undertaken on 8 mar 2023 wherein new lead was implanted to address the issue.Effective therapy was restored post operatively.
Additional Manufacturer Narrative
"a patient had ineffective therapy, was reported to abbott.Patient is having a retrial today ((b)(6) 2023).Patient had a system previously implanted, and they could not program anything where the patient felt it with their current lead even up to the maxed out amount of 15ma.It was confirmed it was the lead, not battery.In an update it was reported the patient underwent a procedure on (b)(6) 2022.A paddle lead and ipg were implanted before the case.A retrial was done at a different level that was successful.The doctor put in one percutaneous lead and an eterna ipg.He left the paddle lead and removed the old ipg.The results of the investigation are inconclusive since no products were returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.".